# SDR SIMA20120625001

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 24,291 hours, 21,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2897 THE CREW REPORTED THE MAIN ENTRY DOOR WILL NOT OPEN FROM INSIDE OF AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED DOOR MECHANSIM PER STANDARD PRACTICIES.  THE OPERATIONAL CHECK OF MAIN PASSENGER DOOR OPEN AND CLOSED CHECKED OK PER AMM PART 1 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
